SciELO - Scientific Electronic Library Online

 
vol.12 número2Differences of weighted composition operators between weighted Banach spaces of holomorphic functions and weighted Bloch type spacesOn subsets of ideal topological spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

SALEH, M. H; AMER, S. M  e  AHMED, M. H. The method of Kantorovich majorants to nonlinear singular integral equations with Hilbert kernel. Cubo [online]. 2010, vol.12, n.2, pp.29-42. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000200003.

Este artículo es concerniente a la aplicabilidad del método de mayorantes de Kantorovich para ecuaciones integrales singulares no lineales con núcleo de Hilbert. Los resultados son aplicaciones en espacios de Hölder.

Palavras-chave : Nonlinear singular integral equations; Kantorovich majorants method; Hölder spaces.

        · resumo em Inglês     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons